# SDR C1HA200195002

- Difficulty date: March 23, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL LEAKS (L1) AIR RETURN.  REFORMED SEAL REPAIR ON SEAL AT LOWER THRESHOLD AREA PER 52-00-01.
